# SDR 2005FA0001335

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: General aviation
- Aircraft: N100E
- Make and model: Beech B50
- Aircraft serial: CH14
- Aircraft time: 10,752 hours, 6,497 cycles
- Engine: Garrtt TFE73131C
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 80603201
- Part serial: 625
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNIT SUSTAINED A MAIN BEARING ARMATURE DRIVE SHAFT FAILURE DURING FLIGHT. THE NR1 MAIN GENERATOR WARNING LIGHT ENUNCIATOR ILLUMINATED THE ARMATURE, DRIVE BALL DRIVESHAFT, AND BEARING FLANGE ARE NON-SERVICEABLE.  THE ORIGINAL OVERHAUL PERIOD (TBO), FOR THIS UNIT IS 900 FLIGHT HOURS.  THE AIR OPERATOR HAS NOW ELECTED TO REDUCE THE TBO OF THE UNIT TO 600 HRS.
